# SDR USAA951055

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834259
- Condition: Corrosion
- Location: Bs 328.344
- Part time: 17,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .25 INCH BY 5 INCH AND .25 INCH BY 6 INCH CORRODED AREA BETWEEN BS 328 AND BS 344 AT LBL 12 INCHES.  REPLACED INTERCOSTAL, REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
